# SDR UIEA2018040900645

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,348 hours, 18,571 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 38760592
- Part serial: A178541
- Condition: Malfunctioned
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QUANTITY INDICATION INOPERATIVE.  REMOVED AND REPLACED THE OIL QTY TRANSMITTER IAW AMM 49-94-04.   OPS CHECKED GOOD.
